# SDR SWIA200515391

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 14,985 hours, 21,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT NACELLE FLAP IS IN THE DOWN POSITION ROUGHLY 10 DEGREES IN THE FLAPS 0 DEGREE SETTING.   REPLACED LT NACELLE FLAP ASSY IAW MM 27-50-02.
